# SDR SWIA2020033049675

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF ACFT, INNER STRAP ON UPPER FLANGE OF FRAME 409+128, BETWEEN STRINGER 16 AND 17, IS BENT & LOOSE        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED  INNER STRAP ON LEFT SIDE OF AIRCRAFT ON UPPER  FLANGE OF FRAME 409+128, BETWEEN STRINGER 16 AND 17. IAW SRM.
